# SDR IPXA2023071338826

- Difficulty date: June 21, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 30,891 hours, 20,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: DURING INSPECTION ON EO-73926-JIC001 AN EXISTING REPAIR WAS FOUND AT STA 1300 LH S24-26L. ALTERNATE INSPECTION REQUIRED. WORK COMPLETED
